Resultats globals: 8 registres trobats en 0.02 segons.
Articles, 6 registres trobats
Documents de recerca, 2 registres trobats
Articles 6 registres trobats  
1.
10 p, 660.0 KB Cubic homogeneous polynomial centers / Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
First, doing a combination of analytical and algebraic computations, we determine by first time an explicit normal form depending only on three parameters for all cubic homogeneous polynomial differential systems having a center. [...]
2014 - 10.5565/PUBLMAT_Extra14_16
Publicacions Matematiques, Vol. Extra (2014) , p. 297-308  
2.
22 p, 370.2 KB Uniqueness of Limit Cycle For Liénard differential Equations of Degree Four / Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that any classical Liénard differential equation of degree four has at most one limit cycle, and the limit cycle is hyperbolic if it exists. This result gives a positive answer to the conjecture by A. [...]
2012 - 10.1016/j.jde.2011.11.002
Journal of Differential Equations, Vol. 252 (2012) , p. 3142-3162  
3.
15 p, 374.7 KB Limit cycles for 3-monomial differential equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM)
We study planar polynomial differential equations that in complex coordinates write as z'= Az Bz^k^l Cz^m^n. We prove that for each p N there are differential equations of this type having at least p limit cycles. [...]
2015 - 10.1016/j.jmaa.2015.03.039
Journal of Mathematical Analysis and Applications, Vol. 428 (2015) , p. 735-749  
4.
12 p, 328.2 KB Cubic homogeneous polynomial centers / Li, Chengzhi (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
First, doing a combination of analytical and algebraic computations, we determine by first time an explicit normal form depending only on three parameters for all cubic homogeneous polynomial differential systems having a center. [...]
2014 - 10.5565/PUBLMAT_Extra14_16
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 297-308  
5.
7 p, 135.0 KB Polynomial systems : a lower bound for the weakened 16th Hilbert problem / Li, Chengzhi (Peking University. Department of Mathematics) ; Li, Weigu (Peking University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Zhifen (Peking University. Department of Mathematics)
In this paper we provide the greatest lower bound about the number of (non-infinitesimal) limit cycles surrounding a unique singular point for a planar polynomial differential system of arbitrary degree.
2001
Extracta mathematicae, Vol. 16, Núm. 3 (2001) , p. 441-447  
6.
12 p, 107.2 KB Abelian integrals of quadratic hamiltonian vector fields with an invariant straight line / Li, Chengzhi (Beijing University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Zhifen (Beijing University. Department of Mathematics)
We prove that the lowest upper bound for the number of isolated zeros of the Abelian integrals associated to quadratic Hamiltonian vector fields having a center and an invariant straight line after quadratic perturbations is one.
1995 - 10.5565/PUBLMAT_39295_11
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 355-366  

Documents de recerca 2 registres trobats  
1.
14 p, 183.9 KB Quadratic perturbations of a quadratic reversible Lotka-Volterra System / Li, Chengzhi (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 691)  
2.
12 p, 209.4 KB On the number of limit cycles bifurcating from a non-global degenerated center / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Li, Chengzhi ; Liu, Changjian ; Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 659)  

Vegeu també: autors amb noms similars
9 Li, Chengzhi
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.